# SDR 08FDEA03315

- Difficulty date: August 8, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 65196854541
- Condition: Damaged
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL SKIN DAMAGED AT 9 O'CLOCK POSITION CUT OUT DAMAGE AREA DIM 4 3/4 BY 3 1/2 IAW B727 SRM 54-30-3 FIG 5.  CUT OUT ACCESS HOLE DIM 5 IN ABOVE DAMAGE IAW B727 SRM 54-30-3 FIG 3.  FABRICATED DOUBLER REPAIRS FROM 2024T3, 0.040 INCH AND FILLER FROM 2024T3 0.032 INCH IAW B727 SRM 54-30-3.  FABRICATED ACCESS DOOR MAT 2024T3, 0.050 INCH AND RING FROM 2024T3, 0.010 AND DOUBLER FROM MAT 0.063 INCH AND PLATE FROM 2024T3 0.063 INCH IAW B727 SRM 54-30-3.  TREATED AND PRIMED REPAIR PARTS AND CUT OUT AREA IAW B727 SRM 51-10-2.  INSTALLED ALL REPAIR PARTS IAW B727 SRM 51-30-2.
